Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 172, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 15, 2016, 7:44 PM CDT for Crane County, Pecos County, Ward County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2016, 7:44 PM CDT (00:44 UTC)
- Expired
- Jun 15, 2016, 8:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crane County, TX, Pecos County, TX, Ward County, TX
The radar
The Midland/Odessa radar (KMAF), 120 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:55 PM CDT | HAIL 1 | 3 Se Grandfalls, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1918 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2408 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
049
WUUS54 KMAF 160044
SVRMAF
TXC103-371-475-160130-
/O.NEW.KMAF.SV.W.0172.160616T0044Z-160616T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
744 PM CDT WED JUN 15 2016
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CRANE COUNTY IN WESTERN TEXAS...
NORTHWESTERN PECOS COUNTY IN SOUTHWESTERN TEXAS...
SOUTHEASTERN WARD COUNTY IN WESTERN TEXAS...
* UNTIL 830 PM CDT
* AT 742 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS FROM
NEAR GRANDFALLS SOUTH TO COYANOSA TO 7 MILES WEST OF FORT STOCKTON. THE LINE
WAS MOVING TO THE EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FORT STOCKTON...BELDING...FIRESTONE TEST TRACK...FORT STOCKTON-PECOS
COUNTY AIRPORT...IMPERIAL...CORDONA LAKE...GRANDFALLS AND IMPERIAL
RESERVOIR.
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 245 AND 287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3056 10242 3064 10322 3112 10306 3132 10299
3134 10284 3134 10245
TIME...MOT...LOC 0042Z 240DEG 49KT 3128 10286
HAIL...1.00IN
WIND...60MPH
$$
121 follow-up statement
815
WWUS54 KMAF 160116
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
816 PM CDT WED JUN 15 2016
TXC103-371-475-160130-
/O.CON.KMAF.SV.W.0172.000000T0000Z-160616T0130Z/
CRANE TX-PECOS TX-WARD TX-
816 PM CDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN CRANE...NORTHWESTERN PECOS AND SOUTHEASTERN WARD
COUNTIES...
AT 755 PM CDT...THE PUBLIC REPORTED QUARTER SIZE HAIL 3 MILES SOUTHEAST OF
GRANDFALLS.
AT 814 PM CDT DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
STOCKTON-PECOS COUNTY AIRPORT...OR NEAR FORT STOCKTON...MOVING
EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FORT STOCKTON...BELDING...FIRESTONE TEST TRACK...FORT STOCKTON-PECOS
COUNTY AIRPORT...IMPERIAL...CORDONA LAKE...GRANDFALLS AND IMPERIAL
RESERVOIR.
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 245 AND 287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3056 10242 3064 10322 3112 10306 3132 10299
3134 10284 3134 10245
TIME...MOT...LOC 0114Z 324DEG 21KT 3087 10295
HAIL...1.00IN
WIND...60MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:29 PM CDT, 15 minutes earlier.
Area forecast discussion, Jun 15, 7:29 PM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 729 PM CDT WED JUN 15 2016 .AVIATION... 00Z TAF issuance. The main aviation concern for the next 24 hours is the line of thunderstorms moving east across the region this evening. Currently, CNM and PEQ in the clear as storms have moved east of those locations. HOB will be clear of lightning shortly however INK, FST and MAF will be affected through 03Z. Strong and variable winds can be expected with these storms and heavy rainfall may result in a short period of low visibility. Otherwise, VFR conditions will prevail through tonight and Thursday. && .PREV DISCUSSION... /issued 215 PM CDT WED JUN 15 2016/ DISCUSSION... An upper level trough is approaching the Pacific Northwest, and the south central and southeast conus is under somewhat weak ridging aloft with an upper low/shortwave moving over the Upper Midwest. Thunderstorms are possible today across much of the area since low level moisture has moved westward toward southeast New Mexico and the higher terrain. Surface CAPE values are expected to be around 2,000 J/kg and mid-level lapse rates will be around 8 to 9 degrees C/km according to the NAM12. The NAM80 also indicates a minor shortwave moving over the area this afternoon as shown on the 500 mb omega values. Due to these conditions, severe thunderstorms will be possible across the area this afternoon and evening. SPC has much of the CWA in a marginal outlook for today. Zero to six km bulk shear may only get up to 30 kts so this will limit severe thunderstorm potential. Temperatures this afternoon are again expected to be hot but may be a degree or two cooler than yesterday due to an increase in moisture. The upper ridge will continue to build over the central conus on Thursday as the shortwave previously over the Upper Midwest moves southeastward. This strengthening of the ridge will limit thunderstorm development to the Davis Mountains and higher terrain for Thursday afternoon. The ridge will be slightly stronger over the area on Friday allowing for temperatures to warm up even more and further decrease precipitation chances. Conditions on Saturday will be very similar to those on Friday with temperatures in the triple digits most places and no rain expected. The upper ridge will begin to get somewhat flattened on Sunday resulting in slightly cooler temperatures. Temperatures are expected to cool into the mid 90s across the Permian Basin Monday through Wednesday of next week with no precipitation expected. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 74 99 74 102 / 20 10 0 10 Carlsbad 68 103 67 105 / 20 10 10 0 Dryden 76 99 75 101 / 20 10 10 10 Fort Stockton 73 101 73 103 / 40 10 10 10 Guadalupe Pass 69 96 71 98 / 20 10 0 0 Hobbs 69 99 69 102 / 30 10 10 0 Marfa 63 93 62 96 / 50 20 20 0 Midland Intl Airport 74 101 74 103 / 30 10 10 10 Odessa 74 100 75 103 / 40 10 10 10 Wink 74 103 74 107 / 40 10 10 0 && .MAF Watches/Warnings/Advisories... NM...None. TX...None. && 27/49
Hazardous weather outlook, Jun 15, 1:40 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 140 PM CDT WED JUN 15 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-161845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 140 PM CDT WED JUN 15 2016 /1240 PM MDT WED JUN 15 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. THE STRONGER STORMS COULD BE ACCOMPANIED BY GUSTY WINDS...HAIL...LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS WITH FLASH FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY VERY HOT TEMPERATURES WILL CONTINUE INTO THE WEEKEND. TAKE FREQUENT BREAKS AND DRINK PLENTY OF WATER IF PLANNING TO BE OUTSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 15, 6:37 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
637 PM CDT WED JUN 15 2016
NMZ034-TXZ050-059-060-160000-
SOUTHERN LEA COUNTY NM-WINKLER TX-ANDREWS TX-LOVING TX-
637 PM CDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEA...WINKLER...
SOUTHWESTERN ANDREWS AND EASTERN LOVING COUNTIES UNTIL 700 PM CDT/600
PM MDT/...
AT 637 PM CDT/537 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES WEST OF WINKLER COUNTY AIRPORT...OR 15 MILES
NORTHEAST OF MENTONE...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KERMIT...JAL...WINK...WINKLER COUNTY AIRPORT...MONAHANS SANDHILLS STATE
PARK...BENNETT AND JAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3167 10348 3196 10350 3222 10323 3218 10293
3193 10280 3167 10282
TIME...MOT...LOC 2337Z 239DEG 49KT 3181 10336
12Special weather statement, Jun 15, 6:39 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
639 PM CDT WED JUN 15 2016
TXZ058>060-067-075-160030-
WINKLER TX-REEVES COUNTY AND UPPER TRANS PECOS TX-WARD TX-LOVING TX-
PECOS TX-
639 PM CDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WINKLER...
NORTHWESTERN PECOS...WARD...EAST CENTRAL REEVES AND SOUTHERN LOVING
COUNTIES UNTIL 730 PM CDT...
AT 639 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF PECOS...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONAHANS...WICKETT...PYOTE...MONAHANS SANDHILLS STATE PARK...ROY HURD
MEMORIAL AIRPORT...ROYALTY...THORNTONVILLE AND BARSTOW.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 45 AND 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3137 10344 3155 10349 3166 10349 3165 10280
3136 10282
TIME...MOT...LOC 2339Z 239DEG 49KT 3152 10337
12Special weather statement, Jun 15, 6:54 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
654 PM CDT WED JUN 15 2016
TXZ045-046-160045-
GAINES TX-DAWSON TX-
654 PM CDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GAINES AND NORTHWESTERN
DAWSON COUNTIES UNTIL 745 PM CDT...
AT 653 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GAINES COUNTY PARK...OR NEAR SEMINOLE...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEMINOLE...SEAGRAVES...CEDAR LAKE...WELCH...GAINES COUNTY AIRPORT...
FAIRVIEW...LOOP...ASHMORE...GAINES COUNTY PARK...SEAGRAVES AIRPORT AND
MCKENZIE LAKE.
LAT...LON 3271 10223 3260 10273 3292 10280 3296 10269
3296 10209
TIME...MOT...LOC 2353Z 239DEG 21KT 3278 10263
49Special weather statement, Jun 15, 7:06 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
706 PM CDT WED JUN 15 2016
TXZ045-160030-
GAINES TX-
706 PM CDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GAINES COUNTY UNTIL
730 PM CDT...
AT 705 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF FAIRVIEW...OR 9 MILES SOUTH OF SEAGRAVES...MOVING
NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEAGRAVES...CEDAR LAKE...LOOP...FAIRVIEW...ASHMORE AND MCKENZIE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3268 10253 3293 10267 3294 10241 3294 10222
3262 10222
TIME...MOT...LOC 0005Z 240DEG 49KT 3281 10251
12Special weather statement, Jun 15, 7:31 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 731 PM CDT WED JUN 15 2016 TXZ058-067-068-075-160100- REEVES COUNTY AND UPPER TRANS PECOS TX-WARD TX-CRANE TX-PECOS TX- 731 PM CDT WED JUN 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRANE...NORTHWESTERN PECOS...SOUTHEASTERN WARD AND EASTERN REEVES COUNTIES UNTIL 800 PM CDT... AT 729 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM 15 MILES WEST OF GRANDFALLS SOUTH TO COYANOSA TO NEAR FORT STOCKTON. THE LINE WAS MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS LINE OF STORMS. LOCATIONS IMPACTED INCLUDE... FORT STOCKTON...BELDING...FIRESTONE TEST TRACK...COYANOSA...FORT STOCKTON-PECOS COUNTY AIRPORT...IMPERIAL...GRANDFALLS AND IMPERIAL RESERVOIR. THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 241 AND 275. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3055 10259 3073 10323 3134 10310 3136 10268 TIME...MOT...LOC 0029Z 240DEG 49KT 3121 10298 12
Special weather statement, Jun 15, 7:39 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 739 PM CDT WED JUN 15 2016 TXZ050-061-062-160130- ANDREWS TX-ECTOR TX-MIDLAND TX- 739 PM CDT WED JUN 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ANDREWS... NORTHWESTERN MIDLAND AND NORTHERN ECTOR COUNTIES UNTIL 830 PM CDT... AT 738 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NORTH COWDEN...OR 14 MILES NORTH OF WEST ODESSA...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ODESSA...GOLDSMITH...ODESSA SCHELEMEYER FIELD AND NORTH COWDEN. LAT...LON 3190 10272 3220 10274 3212 10230 3191 10228 TIME...MOT...LOC 0038Z 246DEG 30KT 3204 10255 49
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:06 PM CDT | Special Weather Statement | MAF | Gaines | 24 min |
| Jun 15, 7:31 PM CDT | Special Weather Statement | MAF | Pecos | 29 min |
| Jun 15, 7:39 PM CDT | Special Weather Statement | MAF | Ector | 51 min |
| Jun 15, 7:50 PM CDT | Special Weather Statement | MAF | Dawson | 40 min |
| Jun 15, 7:51 PM CDT | Special Weather Statement | MAF | Crane, Ector | 24 min |
| Jun 15, 7:54 PM CDT | Special Weather Statement | MAF | Midland | 51 min |
| Jun 15, 7:58 PM CDT | Special Weather Statement | MAF | Martin | 47 min |
| Jun 15, 8:22 PM CDT | Special Weather Statement | MAF | Upton | 23 min |
| Jun 15, 8:30 PM CDT | Special Weather Statement | MAF | Howard | 30 min |
| Jun 15, 8:30 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 60 min |
| Jun 15, 8:34 PM CDT | Areal Flood Advisory | MAF | Pecos | 3 hr |
| Jun 15, 8:41 PM CDT | Areal Flood Advisory | MAF | Midland | 3 hr |
| Jun 15, 8:45 PM CDT | Special Weather Statement | MAF | Midland | 45 min |
| Jun 15, 8:49 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 41 min |
| Jun 15, 8:52 PM CDT | Special Weather Statement | MAF | Glasscock | 23 min |
| Jun 15, 8:56 PM CDT | Special Weather Statement | MAF | Reagan | 34 min |
| Jun 15, 9:05 PM CDT | Special Weather Statement | MAF | Brewster | 25 min |
| Jun 15, 9:09 PM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| Jun 15, 9:16 PM CDT | Flash Flood Warning | MAF | Howard | 3 hr |
| Jun 15, 9:23 PM CDT | Special Weather Statement | MAF | Mitchell | 22 min |
| Jun 15, 9:39 PM CDT | Areal Flood Advisory | MAF | Glasscock | 2 hr |
| Jun 15, 9:52 PM CDT | Special Weather Statement | MAF | Brewster | 23 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.